Couldn't find what you looking for?

TRY OUR SEARCH!


I am Zanax abuser. I heard from one guy that it works similar to alcohol and that can I get high with Zanax. So, we tried and unfortunately we liked. Now I want to quit with this. I think I become addicted on it. Thing that worries me the most is how withdrawal from Zanax is going to feel. I don’t know who else to ask, this is a secret. Please help me!!!

Loading...


Withdrawal symptoms from Zanax feel like the opposite of the therapeutic effects. Withdrawal from Zanax can produce especially severe symptoms. They are similar to those in alcohol withdrawal; including jittery, shaky feelings, rapid heartbeat, sweating, insomnia, shaky hands and anxiety. You have to be strong to dill with this. I advise you to seek for help.
Reply

Loading...

My husband abuses zanax and when he goes without he has been known to have seizures. He refuses to get help what do I do?
Reply

Loading...

I see where several requests - re. withdrawal from xanax. I certainly, can't say this will happen to everyone but can let you know the experience that I just had. Thirteen months ago I had a heart attack & was prescribed xanax 2 mg. three times a day. I ran out & decided not to get it refilled as I was liking the effects TOO much. Within 3 days, I began to have full blown auditory as well as visual hallucinations & severe paranoia - had to be admitted to a psych unite for 3 days. I've been totally xanax free for 18 days now and still have not returned to normal state. This is a "cut your own throat" drug when not available to you any longer. Actually, it could have been handled differently where I could have weened down, but I'm kind of grateful to feel the pain again. At least, I know I still have feelings & regaining all 5 of my senses. Think twice or however many times it takes people - THIS IS NOT A DRUG TO PLAY WITH.

Thank you & prayers to all your endeavors.
Lynne

Reply

Loading...

I have been on zanax for over a yr. For horrible stress that i have been going through. When i run out of them it is sooooooooo physically horrible! my joints hurt my teeth hurt from clenching all my muscles hurt as well, i begin to studder, i have extreme hot flashes all day and night. I almost feel like im having a heart attack! I don't know what do do sometimes ,,, oh and lets not forget i cannot eat at all when im going through this withdrawal! I can only say to people when a Dr. wants to put you on this stuff for any length of time, run out of his office! you will have some serious effects from it ,, anxiety is worse then ever, and a million times worse with my panic attacks. :$ :'(
Reply

Loading...

I need to stop taking xanax by orders of my MD. I take.05 mg twice a day for panic and anxiety. I have taken this for several years. I am very willing to go off but do not know how and what to expect.
Reply

Loading...

hello im just starting to take Xanax my panic attacks are onreal!! im 30 years old and just now i am geting them very bad it felt like i was gonna die blurry vision sick like a lightning blot whent threw me over and over i shook like a leaf i coulnt stop pacing the floor it was the worst thing ive ever felt in my life trout closed up couldnt breath jezzzz!!! so anyway this drug is helping me big time but is making me feel alil loopy my ? is will i get addicted
to this? everyone tells me i will within no time
Reply

Loading...

Everyone please be very careful this drug is very BAD
it helped me but when i quit i had very bad withdrawl.cold sweets ,panic,very scared,weak,lost 35lbs.
i went to detox for 1 week but withdrawl lasted 3 months!!!!very shaky,scared,whole body hurt!!!
please be careful
i love you all!!!!! :D
Reply

Loading...

Just to let you know your abusing XANAX not zanax and im wondering why you call it that havent you ever gotton a bar? it says XANAX right on the thing...... bothers me you all call it ZANAX cause its XANAX brand name
Reply

Loading...

just stay away from it
Reply

Loading...

WELL, here is the deal. get some kind of a Benzodiazapine Ativan, Conazapam or Zanax. Get at least 7 pills and then cut them in half. Take a half for a few days at bedtime so you can sleep. After a few days break the halfs in half and take just a quarter at bedtime. By going slow on the dosage and cutting down slowly you should be able to get through. Stopping suddenly can cause severe anxiety. If you go off them slowly you will be ok. Good luck.
Reply

Loading...


thank u so much lynn. my husband is in the same situation u r talkin about. im headed to the hospital with him now. very serious state of mind for him right now.bless you!

Reply

Loading...


it bothers me that you r more concerned on how the drug is spelled than how it is effecting peoples life really !!!

Reply

Loading...